# SDR AALA201709299027

- Difficulty date: September 28, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 67,582 hours, 8,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY ESCAPE PATH LIGHT ON THE FORWARD CLOSET DOOR IS INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLY PER AMM 33-51-05.  OPERATIONAL CHECK GOOD.
